# SDR AWXA200500489

- Difficulty date: April 15, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 69424495
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A .5625 INCH CRACK WAS FOUND ON FRAME ATTACH CLIP AT BS 827 BETWEEN STR 25 RT AND STR 26 RT.  MAINTENANCE REMOVED CRACKED FRAME ATTACH CLIP AT BS 827 BETWEEN STR 25 RT AND STR 26 RT; FABRICATED A NEW REPLACEMENT CLIP PER DWG 69-42949; INSTALLED REPAIR PART IAW B737-300 51-40-02.
